Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 40, NWS Morristown, TN

June 1, 20164 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 1, 2016, 6:16 PM EDT for 4 counties in Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2016, 6:16 PM EDT (22:16 UTC)
Expired
Jun 1, 2016, 7:00 PM EDT
In force
44 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Knox County, TN, Loudon County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 95 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:20 PM EDTTSTM WND DMG4 Wnw Vonore, TNTREE DOWN REPORTED KNOCKED DOWN IN THE VONROE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WUUS54 KMRX 012216
SVRMRX
TNC009-093-105-123-012300-
/O.NEW.KMRX.SV.W.0040.160601T2216Z-160601T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
616 PM EDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KNOX COUNTY IN EASTERN TENNESSEE...
  NORTHWESTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
  SOUTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...
  NORTHWESTERN MONROE COUNTY IN EASTERN TENNESSEE...

* UNTIL 700 PM EDT

* AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF MADISONVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE...LENOIR CITY...ALCOA...SWEETWATER...LOUDON...
  MADISONVILLE...FARRAGUT...LOUISVILLE...VONORE...GREENBACK...
  FRIENDSVILLE AND CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3546 8429 3560 8446 3592 8415 3568 8389
TIME...MOT...LOC 2215Z 226DEG 14KT 3562 8426 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
070 
WWUS54 KMRX 012237
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT WED JUN 1 2016

TNC009-093-105-123-012300-
/O.CON.KMRX.SV.W.0040.000000T0000Z-160601T2300Z/
KNOX TN-BLOUNT TN-LOUDON TN-MONROE TN-
637 PM EDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN KNOX...NORTHWESTERN BLOUNT...SOUTHEASTERN LOUDON AND
NORTH CENTRAL MONROE COUNTIES...

AT 636 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF LENOIR CITY...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...LENOIR CITY...ALCOA...LOUDON...FARRAGUT...LOUISVILLE...
VONORE...GREENBACK...FRIENDSVILLE AND CLOVER HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING! A TREE WAS REPORTED KNOCKED DOWN IN THE VONROE AREA. 

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3554 8421 3567 8438 3592 8415 3568 8389
TIME...MOT...LOC 2236Z 226DEG 14KT 3568 8419 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:30 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 1, 3:30 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
330 PM EDT WED JUN 1 2016

.SHORT TERM (This Afternoon through Thursday)...

Seeing a few scattered showers and storms on radar this afternoon.
Most of the activity has been limited to the higher elevation along
the TN/NC line and the Cumberland Plateau where the terrain has
been able to provide some additional lift. Visible satellite
imagery indicates some cumulus growth across the southern valley
and plateau and expect scattered showers and storms will increase
there over the next hour or so. This new activity will slowly push
to the northeast with around a 20-50 percent chance for showers and
storms across the area through the remainder of the afternoon and
evening. Convective activity should decrease after sunset with the
loss of daytime heating. Current water vapor imagery and RAP upper
air analysis indicates a closed upper low across the Desert
Southwest with a shortwave across the Lower Mississippi River
Valley with westerly to southwesterly flow aloft across the area
ahead of these approaching waves. PW values will continue to
increase tomorrow with continued westerly to southwesterly flow. A
cold front will sag south across the Ohio River Valley tomorrow as
a closed low progresses across the Great Lakes region. Closer to
home, PW values will be up into the 1.6-1.8 inch range, which is
into the 95-99th percentile for early June. In addition, a weak
shortwave trough will move across the area during the day.
Therefore, expect afternoon showers and storms will be more
widespread tomorrow afternoon.

.LONG TERM (Thursday night through Wednesday)...

Weak cold front still set to be across the area Thursday night
into Friday. Warm and moist airmass combined with presence of front
will lead to chances of showers and thunderstorms, a few of which
could be strong. Still expecting Thursday afternoon activity to
decrease overnight as it is associated with diurnal activity.
Chance pops in place Friday morning then high-end and likely in
place during the afternoon hours as we become increasingly
unstable. Friday overnight activity should decrease through the
night, as with Thursday's, due to its diurnal nature.

The weekend looks pretty wet. Moisture further increases from out of
the southwest on Saturday as an upper level trough and associated
front begin to swing down across the region. Will say that the first
half of Saturday looks drier than Saturday night and Sunday. With
that said, still chance and likely pops in place Saturday morning.
Likely pops in place area-wide Saturday night and all of Sunday.
This is due to better upper level support moving over the area with
the arrival of the trough axis, as well as deep moisture. Soundings
look very saturated this weekend with a near 13k foot warm cloud
layer depth with pw values near the 90th percentile. These features
along with long skinny capes are suggestive of the potential for
heavy rainfall. The best chances for the heavier rains look to be
from Saturday night through Sunday. Will continue to monitor with
future model runs. Models in general agreement that the front should
exit to our southeast sometime Sunday night/Monday morning. For the
rest of the extended, cooler and drier air will move in from the
northwest as the eastern U.S remains in a trough. After the frontal
passage, temperatures will return to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             70  88  68  88 /  20  50  40  40
Knoxville McGhee Tyson Airport, TN  68  87  67  86 /  20  60  50  40
Oak Ridge, TN                       68  87  65  85 /  20  70  50  50
Tri Cities Airport, TN              65  83  64  82 /  30  60  50  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/SR
Hazardous weather outlook, Jun 1, 3:45 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
345 PM EDT WED JUN 1 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
345 PM EDT WED JUN 1 2016 /245 PM CDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION THURSDAY
AND FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP DURING THE AFTERNOON AND EARLY EVENING EACH DAY. SOME OF
THESE STORMS COULD BECOME STRONG...PRODUCING STRONG GUSTY WINDS AND
HAIL UP TO DIME SIZE. LOCALLY HEAVY RAINFALL IS POSSIBLE. THE
FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH THE WEEKEND
ALLOWING ADDITIONAL...POSSIBLY STRONG...THUNDERSTORMS TO DEVELOP
AND THE POTENTIAL FOR HEAVY RAINFALL.

A SECOND AND PERHAPS MORE VIGOROUS FRONTAL PASSAGE WILL OCCUR
DURING SUNDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 1, 4:21 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
421 PM EDT WED JUN 1 2016

TNZ101-102-012100-
WEST POLK TN-EAST POLK TN-
421 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
500 PM EDT...

AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF WILDWOOD LAKE...OR 13 MILES SOUTH OF
BENTON...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG FROG MOUNTAIN...PARKSVILLE AND CONASAUGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8478 3506 8475 3508 8474 3509 8474
      3517 8470 3506 8445 3499 8454
TIME...MOT...LOC 2021Z 207DEG 9KT 3498 8470

AMP.23
Special weather statement, Jun 1, 4:39 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM CDT WED JUN 1 2016

TNZ082-012130-
BLEDSOE TN-
339 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE COUNTY UNTIL 430 PM
CDT...

AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PIKEVILLE...MOVING NORTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...BRAYTON...MOUNT CREST...OLD CUMBERLAND AND MELVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3557 8542 3572 8526 3576 8526 3577 8510
      3576 8507 3577 8504 3575 8503 3576 8495
      3575 8492 3569 8498 3568 8498 3567 8500
      3557 8511 3553 8510 3552 8513 3543 8520
      3554 8543
TIME...MOT...LOC 2039Z 202DEG 6KT 3561 8519

AMP.23
Special weather statement, Jun 1, 5:17 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 PM EDT WED JUN 1 2016

TNZ012>014-012200-
CAMPBELL TN-SCOTT TN-CLAIBORNE TN-
517 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTT...CAMPBELL AND
NORTHWESTERN CLAIBORNE COUNTIES UNTIL 600 PM EDT...

AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF JACKSBORO...OR 14 MILES SOUTHWEST OF LA
FOLLETTE... MOVING NORTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...JACKSBORO...JELLICO...CARYVILLE...LAKE CITY...
FINCASTLE...DISNEY...ELK VALLEY...ROYAL BLUE...WHITE OAK...
SMOKEY JUNCTION...CLAIRFIELD AND NORMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3658 8384 3623 8410 3624 8423 3618 8424
      3622 8430 3621 8433 3622 8437 3620 8439
      3621 8446 3659 8431
TIME...MOT...LOC 2116Z 202DEG 5KT 3624 8433

AMP.23
Special weather statement, Jun 1, 5:26 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
526 PM EDT WED JUN 1 2016

TNZ035-067-068-071-072-083>086-012230-
RHEA TN-ROANE TN-MEIGS TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-
LOUDON TN-NORTHWEST MONROE TN-MORGAN TN-MCMINN TN-
526 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RHEA...SOUTHWESTERN
BLOUNT...NORTHEASTERN MCMINN...NORTHEASTERN MEIGS...ROANE...LOUDON...
NORTHWESTERN MONROE AND SOUTH CENTRAL MORGAN COUNTIES UNTIL 630 PM
EDT...

AT 525 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SPRING CITY TO 6 MILES NORTH OF ATHENS TO 8
MILES SOUTH OF MADISONVILLE. MOVEMENT WAS NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...MARYVILLE...ATHENS...LENOIR CITY...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...MADISONVILLE...DECATUR...ETOWAH...
SPRING CITY...MIDTOWN...FAIRVIEW...HARRIMAN...ENGLEWOOD...VONORE...
GREENBACK...FRIENDSVILLE AND TELLICO PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3547 8468 3565 8502 3578 8489 3583 8477
      3591 8468 3596 8471 3607 8460 3588 8424
      3579 8416 3581 8414 3562 8386 3554 8399
      3556 8400 3550 8406 3528 8441
TIME...MOT...LOC 2125Z 226DEG 21KT 3569 8485 3554 8459 3541 8439

AMP.23
Special weather statement, Jun 1, 5:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
556 PM EDT WED JUN 1 2016

TNZ037-069-012245-
KNOX TN-UNION TN-
556 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX AND SOUTH
CENTRAL UNION COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...PLAINVIEW...HALLS...BLAINE...PAULETTE...MALONEYVILLE AND
MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3600 8401 3624 8390 3614 8372 3612 8369
      3611 8370 3611 8369 3609 8367 3608 8367
      3610 8369 3610 8371 3608 8371 3605 8368
      3593 8387
TIME...MOT...LOC 2155Z 213DEG 8KT 3603 8388

AMP.23
Local storm report, Jun 1, 6:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     3 NE LA FOLLETTE        36.40N 84.09W
06/01/2016                   CAMPBELL           TN   911 CALL CENTER

            TREES DOWN IN THE LA FOLLETTE AND FINCASTLE COMMUNITIES.

&&

AMP

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:00 PM EDTSpecial Weather StatementMRXMarion45 min
Jun 1, 4:09 PM EDTSpecial Weather StatementMRXMorgan51 min
Jun 1, 4:21 PM EDTSpecial Weather StatementMRXPolk39 min
Jun 1, 4:39 PM EDTSpecial Weather StatementMRXBledsoe51 min
Jun 1, 5:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jun 1, 5:26 PM EDTSpecial Weather StatementMRXLoudon, Monroe, Roane64 min
Jun 1, 5:54 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne36 min
Jun 1, 5:56 PM EDTSpecial Weather StatementMRXKnox49 min
Jun 1, 6:26 PM EDTSpecial Weather StatementMRXKnox49 min
Jun 1, 6:29 PM EDTSpecial Weather StatementMRXClaiborne46 min
Jun 1, 7:12 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe, Sevier2 hr
Jun 1, 7:13 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier31 min
Jun 1, 7:35 PM EDTSpecial Weather StatementMRXKnox40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.